Research Article
PDF EndNote BibTex RIS Cite

On Some Problems Connected with the Tangency of Sets in Generalized Metric Spaces

Year 2009, Volume 2, Issue 1, 25 - 33, 30.04.2009

Abstract


References

  • [1] S. Golkab and Z. Moszner, Sur le contact des courbes dans les espaces metriques generaux, Colloq. Math. 10(1963), 105-311.
  • [2] J. Grochulski, T. Konik and M. Tkacz, On the tangency of sets in metric spaces, Ann. Polon. Math. 38(1980), 121-131.
  • [3] T. Konik, Tangency relations for sets in some classes in generalized metric spaces, Math. Slovaca 48(4)(1998), 399-410.
  • [4] T. Konik, On the compatibility and the equivalence of the tangency relations of sets of the classes A¤p;k, J. Geom. 63(1998), 124-133.
  • [5] T. Konik, On the compatibility of the tangency relations of sets of some classes, Bull. Acad. Sci. Rep. Moldova Matematica 3(28)(1998), 3-14.
  • [6] T. Konik, On some tangency relation of sets, Publ. Math. Debrecen 55/3-4(1999), 411-419.
  • [7] T. Konik, O stycznosci zbiorow w uogolnionych przestrzeniach metrycznych, Wydawnictwo Politechniki Czkestochowskiej, seria Monogra¯e nr 77(2001), 1-71.
  • [8] T. Konik, Some cases of compatibility of the tangency relations of sets, Appl. Sci. (Balkan Soc. Geom.) 5(1)(2003), 41-47.

Year 2009, Volume 2, Issue 1, 25 - 33, 30.04.2009

Abstract

References

  • [1] S. Golkab and Z. Moszner, Sur le contact des courbes dans les espaces metriques generaux, Colloq. Math. 10(1963), 105-311.
  • [2] J. Grochulski, T. Konik and M. Tkacz, On the tangency of sets in metric spaces, Ann. Polon. Math. 38(1980), 121-131.
  • [3] T. Konik, Tangency relations for sets in some classes in generalized metric spaces, Math. Slovaca 48(4)(1998), 399-410.
  • [4] T. Konik, On the compatibility and the equivalence of the tangency relations of sets of the classes A¤p;k, J. Geom. 63(1998), 124-133.
  • [5] T. Konik, On the compatibility of the tangency relations of sets of some classes, Bull. Acad. Sci. Rep. Moldova Matematica 3(28)(1998), 3-14.
  • [6] T. Konik, On some tangency relation of sets, Publ. Math. Debrecen 55/3-4(1999), 411-419.
  • [7] T. Konik, O stycznosci zbiorow w uogolnionych przestrzeniach metrycznych, Wydawnictwo Politechniki Czkestochowskiej, seria Monogra¯e nr 77(2001), 1-71.
  • [8] T. Konik, Some cases of compatibility of the tangency relations of sets, Appl. Sci. (Balkan Soc. Geom.) 5(1)(2003), 41-47.

Details

Primary Language English
Journal Section Research Article
Authors

Tadeusz KONİK This is me

Publication Date April 30, 2009
Published in Issue Year 2009, Volume 2, Issue 1

Cite

Bibtex @research article { iejg584307, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2009}, volume = {2}, number = {1}, pages = {25 - 33}, title = {On Some Problems Connected with the Tangency of Sets in Generalized Metric Spaces}, key = {cite}, author = {Konik, Tadeusz} }
APA Konik, T. (2009). On Some Problems Connected with the Tangency of Sets in Generalized Metric Spaces . International Electronic Journal of Geometry , 2 (1) , 25-33 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/46545/584307
MLA Konik, T. "On Some Problems Connected with the Tangency of Sets in Generalized Metric Spaces" . International Electronic Journal of Geometry 2 (2009 ): 25-33 <https://dergipark.org.tr/en/pub/iejg/issue/46545/584307>
Chicago Konik, T. "On Some Problems Connected with the Tangency of Sets in Generalized Metric Spaces". International Electronic Journal of Geometry 2 (2009 ): 25-33
RIS TY - JOUR T1 - On Some Problems Connected with the Tangency of Sets in Generalized Metric Spaces AU - TadeuszKonik Y1 - 2009 PY - 2009 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 25 EP - 33 VL - 2 IS - 1 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry On Some Problems Connected with the Tangency of Sets in Generalized Metric Spaces %A Tadeusz Konik %T On Some Problems Connected with the Tangency of Sets in Generalized Metric Spaces %D 2009 %J International Electronic Journal of Geometry %P -1307-5624 %V 2 %N 1 %R %U
ISNAD Konik, Tadeusz . "On Some Problems Connected with the Tangency of Sets in Generalized Metric Spaces". International Electronic Journal of Geometry 2 / 1 (April 2009): 25-33 .
AMA Konik T. On Some Problems Connected with the Tangency of Sets in Generalized Metric Spaces. Int. Electron. J. Geom.. 2009; 2(1): 25-33.
Vancouver Konik T. On Some Problems Connected with the Tangency of Sets in Generalized Metric Spaces. International Electronic Journal of Geometry. 2009; 2(1): 25-33.
IEEE T. Konik , "On Some Problems Connected with the Tangency of Sets in Generalized Metric Spaces", International Electronic Journal of Geometry, vol. 2, no. 1, pp. 25-33, Apr. 2009